# SDR SWAA002105

- Difficulty date: October 23, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 44,582 hours, 44,016 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT SERVICE DOOR GIRT BAR HOLD DOWN BRACKET LOOSE IN FLOOR.  SECURED BRACKET PER MM.
